# SDR USAA2014121600002

- Difficulty date: December 15, 2014
- Submitted: December 16, 2014
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 844
- Aircraft time: 44,965 hours, 23,120 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

2L DOOR FLASHLIGHT BATTERY LOW OR INOPERATIVE.  REPLACED 2L DOOR JUMP SEAT FLASHLIGHT BATTERY WITH NEW.  OPERATIONS CHECKED GOOD.
